Page 1 of 4 123 ... LastLast
Results 1 to 10 of 34

Thread: Stopping mirtazapine

  1. #1
    Join Date
    Jul 2016
    Posts
    533

    Stopping mirtazapine

    So 8 days ago I reduced my mirtazapine to 15mg and added Wellbutrin ... today I stop mirtazapine altogether... other than anxiety and a bit of a low mood itís been ok. Anyone quit or cross tapered like this before? Any advice let me know

    Cheers guys

  2. #2
    Join Date
    Dec 2017
    Posts
    7

    Re: Stopping mirtazapine

    Hi there, I have been taking 30mg mirtazapine for 7 weeks now. It has helped me a lot with my sleeping issues but I would like to come off the medication or at least reduce it to 7.5-15mg as I feel extremely tired and drowsy during the day. Are you having any sleeping issues after tapering to 15mg? I read in another thread you were also taking quetiapine. Are you on this medication while tapering mirtazapine? Thanks

  3. #3
    Join Date
    Jul 2016
    Posts
    533

    Does Buspar/buspirone have withdrawal symptoms??

    Like the topic says.... if I was to stop taking it would I have any withdrawals? I want to simplify my med regime and this isnít doing anything for me anymore

  4. #4
    Join Date
    Jul 2016
    Posts
    533

    Help!

    So.... I have tapered off of 30mg mirtazapine over a period of 8 days.... And wow! The adrenaline surges I can feel in my body, the panic, the trembles and shakes. I obviously have reduced to quick! Anyonelese got experience with this?? Iím going to reinstate at 15mg... for a week or so.

    Peoples experiences and views are welcome

  5. #5
    Join Date
    Mar 2014
    Posts
    24,451

    Re: Help!

    How long were you on it? That's a very fast taper. You've dropped a couple of therapeutic dose levels there.

    I would look at a much slower taper and be mindful of the half life in ensuring you at least stabilise your blood plasma levels before moving down further (although I would take longer than that to see how I adjust).
    __________________
    ------------------------------------------------------------------------------------------------------------------------
    For free Mindfulness resources, please see this thread I have created to compile many sources together http://www.nomorepanic.co.uk/showthread.php?t=168689

  6. #6
    Join Date
    Mar 2014
    Posts
    24,451

    Re: Does Buspar/buspirone have withdrawal symptoms??

    It's not supposed to as far as I know. But I would be wary of withdrawing multiple drugs at the same time just so I knew which was doing what.
    __________________
    ------------------------------------------------------------------------------------------------------------------------
    For free Mindfulness resources, please see this thread I have created to compile many sources together http://www.nomorepanic.co.uk/showthread.php?t=168689

  7. #7
    Join Date
    Jul 2016
    Posts
    533

    Re: Help!

    Quote Originally Posted by MyNameIsTerry View Post
    How long were you on it? That's a very fast taper. You've dropped a couple of therapeutic dose levels there.

    I would look at a much slower taper and be mindful of the half life in ensuring you at least stabilise your blood plasma levels before moving down further (although I would take longer than that to see how I adjust).
    I have been on it since August 2016, I was on 30mg and reduced to 15mg for a week then 0mg and I have only got in to trouble yesterday really and todayís been a rough ride with pure adrenaline and anxiety. Iím going back up to 15mg and still going to cross taper with bupropion.

    Do you know how quick withdrawal symptoms go away? I need this adrenaline gone as itís impacting my driving and everything

  8. #8
    Join Date
    May 2017
    Posts
    361

    Re: Help!

    I would be looking at months not days to come off 8 days is way to quick.

  9. #9
    Join Date
    Jul 2016
    Posts
    533

    Re: Help!

    Quote Originally Posted by Maca44 View Post
    I would be looking at months not days to come off 8 days is way to quick.
    It was My psychs suggested taper unfortunately so I just went with it and bang! Hit me like a bitch

  10. #10
    Join Date
    Jul 2016
    Posts
    533

    Reinstate after 8 days

    Hi so.... as you may have read I have been having some trouble reducing mirtazapine and my depression and anxiety are going crazy. I have spoke to my psych and he has said about going back up to stabilise. I will re start the dose I was stable at which is 30mg. Million dollar question how quick will I stabilise ?? I am feeling very panicky and low right now...

Page 1 of 4 123 ... LastLast

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Symptoms from stopping mirtazapine
    By Hales221 in forum Mirtazapine /Zispin
    Replies: 2
    Last Post: 18-01-18, 09:03
  2. Mirtazapine for sleeping - need advice about stopping it please
    By anxious1980 in forum Depression from Panic/Anxiety
    Replies: 6
    Last Post: 23-09-15, 10:41
  3. Stopping Mirtazapine and starting Escitalopram!
    By Snoodlester in forum Escitalopram / Lexapro / Cipralex
    Replies: 4
    Last Post: 30-06-13, 09:00
  4. Stopping mirtazapine without tapering
    By ElizabethJane in forum Mirtazapine /Zispin
    Replies: 0
    Last Post: 25-09-08, 22:17
  5. Can stopping Mirtazapine make you feel sick?
    By cedlong in forum Mirtazapine /Zispin
    Replies: 3
    Last Post: 14-09-08, 21:00

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •